# SDR QMLA2024062620074

- Difficulty date: June 26, 2024
- Submitted: June 26, 2024
- Operation: Air carrier
- Aircraft: N697AM
- Make and model: Bell 407
- Aircraft serial: 54628
- Aircraft time: 3,934 hours
- Engine: Allsn 250C47B
- Engine time: 5,422 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: CAE848745
- Condition: Making Metal
- Part time: 5,422 hours, 7,738 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ENGINE CHIP LIGHT ON TAKE OFF. ENGINE CHANGE INITIATED.
